MathSciNet Relay Station
MathSciNet bibliographic data
MR1189866 (93j:14024) 14G40 (11G35 14C17 14G05)
Zhang, Shouwu Positive line bundles on arithmetic surfaces. Ann. of Math. (2) 136 (1992), no. 3, 569–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement